MathSciNet Relay Station
MathSciNet bibliographic data
MR657238 14F30 (12B20 14G20 14L05)
Fontaine, Jean-Marc Sur certains types de représentations $p$-adiques du groupe de Galois d'un corps local; construction d'un anneau de Barsotti-Tate. (French) [On certain types of $p$-adic representations of the Galois group of a local field; construction of a Barsotti-Tate ring] Ann. of Math. (2) 115 (1982), no. 3, 529–577.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement